# SDR HNAA0700248

- Difficulty date: October 23, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 38,739 hours, 42,591 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Controller
- Part number: 5352011
- Part serial: 419
- Condition: No Indication
- Location: Mlg
- Part time: 32,433 hours, 35,574 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS SELECTED DOWN, NOSE GEAR GREEN DOWN LIGHT DID NOT ILLUMINATE.  VERIFIED GEAR DOWN AND LOCKED.  CREW PRESSED ON GEAR ADVISORY LIGHT.  LIGHT ILLUMINATED AND WORKED NORMALLY FOR TWO GEAR CYCLES.  CREW DID NOT DECLARE AN EMERGENCY.  REPOSITIONING FLIGHT ONLY WITH NO PASSENGERS ON BOARD.  MAINTENANCE PERFORMED A PSEU SELF TEST AND NOSE GEAR DOWNLOCK CODE WAS INDICATED.  REMOVED AND REPLACED LANDING GEAR CONTROLLER.  OPS CHECK WAS GOOD ON THREE GEAR SWINGS IAW MAINTENANCE MANUAL PROCEDURES.
